Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Adderall Side Effects

Posted by saintjames on March 30, 1999, at 15:39:22

In reply to Adderall Side Effects, posted by on March 13, 1999, at 21:30:45

> I have a fifteen year old son. Who has had a slight seizure today
> He has been tried on Wellbutrin and Adderall. He had
> two small seizures on Wellbutrin. It seems when the
> medication starts to help he has to be switched.
> What can I do? It's very frustrating for him and me.

All of the stims and AD's carry a slight risk for
seizures...esp for those with an underlying seizure disorder. I assume the Dx here is a LD (or ADD) so you need to see if there is another condition that has not been discovered yet. What does his doc say about all of this? What kind of doc are you seeing? What kind of testing has been done ?





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:3674